Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking Thyronorm in hypothyroidism, is there any side effects ?

I have been suffering from Hypothyroidism for the past seven months.My TSH level was 11.3. After taking Thyronorm 25mcg i developed digestion and constipation problems. My doctor discontinued the medicine.My thyroid symptoms started and my TSH level soared to 12.7.Thereafter i consulted a specialist who prescribed Thyronorm25mcg for three months.After that my TSH level came down to 7.5.Last month when i consulted my physician, she gave me a dose of Thyronorm 50mcg for three months.After i started the 50mcg course i began to feel headache ,constipation,digestive problems,feeling too hot sometimes,high pulse and increased heartbeat and panic attack with a fainting sensation. While i was taking Thyronorm 25mcg i was normal. Are these problems due to the overdose? Please help.
Asked On : Sat, 19 Mar 2011
Answers:  1 Views:  1928
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Welcome to Healthcare Magic Forum
If its overdose, the TSH levels will come down ..evn below normal. So let your dr decide the dose. Talk to him, tell him your concerns.
You can take homeopathy, along with these medication, will definitely give you relief, and may reduce the dose of thyronorm in some time as the condition is not very old and TSH no too high.
Answered: Sat, 19 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor